# SDR YENA2023051600515

- Difficulty date: May 16, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 7,041 hours, 1,333 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1388, LAX-BOS. (ETOPS) 'ENG I LOOP A FAULT ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ).  PER TSM 26-12-00-810-803-A PERFORMED MCDU TEST OF FDU 1. TEST PASS. NO HISTORY. MX-4 UPDATED, PLACARD REMOVED.
